# SDR GTIA2018033002551

- Difficulty date: March 30, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 8,417 hours, 3,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RON CHECK,  FOUND THE L2 DOOR ASSIST ACCUMULATOR LOW.  SERVICED THE L2 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-10-00.
